Calling all women …

Please join us for this special Women’s Community Networking and Education Event at the luxurious Townsend Hotel in Birmingham on the afternoon of August 4th. Attendees will hear three informative presentations with an opportunity for plenty of discussion among the participants while enjoying light refreshments.  If you know of other female financial planners or allied professionals who would benefit from this event, please feel free to pass along the information.

Agenda

1:00 pm – 1:30 pm:  Guests arrive/light networking

1:30 pm – 1:50 pm:  Building Relationships Across Genders and Generations
presented by Dianne Van Daele, QPA, GKA, MSBIT
(followed by 20 minutes of discussion time)

2:10 pm – 2:30 pm:  Capture and Retain Assets through Generations
presented by Rosemary Hueser
(followed by 20 minutes of discussion time)

2:50 pm – 3:10 pm
:  Making it Happen:  Turning Best Practices into Book Deals
presented by Debbie Craig, CFP®, MBA, CRPS®
(followed by 20 minutes of discussion time)

3:30 pm – 4:00 pm:  Event wrap-up

Click here for additional details and to register.